# SDR CALA2013120293382

- Difficulty date: November 28, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N410UA
- Make and model: Airbus A320-232
- Aircraft serial: 463
- Aircraft time: 66,474 hours, 24,603 cycles
- Engine: Iae V2527A5
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Seal
- Condition: Missing
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FLAP CANOE SEAL MISSING.  RT WING MIDDLE FLAP CANOE 632CB OTBD SEAL PORTION REMOVED & EIGHT RIVETS REMOVED IAW CDL 27AC.
